# SDR COMA0760694

- Difficulty date: December 5, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 4916405
- Aircraft time: 189 hours, 18,821 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Part serial: 00189
- Condition: Faulty
- Location: E&E Bay
- Part time: 13,387 hours, 11,204 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5151 - ON TAKEOFF ROLL RECEIVED CONFIG SPOILERS MESSAGE WITH FLIGHT SPOILER MESSAGE.  ABORTED TAKEOFF AND RETURNED TO GATE SAFELY.  REMOVED AND REPLACED NR 2 SECU.
